# SDR ASAA2014122110030

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,878 hours, 927 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, FMC DISAGREE DISPLAYED ON SCRATCHPAD.   ACFT GROUNDED.  FOLLOWED QRH, MESSAGE NO LONGER DISPLAYED.
